# SDR CA081020009

- Difficulty date: October 7, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 26,289 hours
- Engine: Garrtt TPE33110U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 196K089
- Condition: Separated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

(CAN) DURING GROUND HANDLING PROCEDURES THE NR2 MAIN WHEEL WAS FOUND TO BE SHREDDED AND THE TREAD PORTION OF THE TIRE MISSING. THIS TIRE WAS A RECAPPED TIRE RECEIVED FROM A CERTIFIED FAA REPAIR STATION.  THE TIRE WHEN IT SHREDDED CAUSED DAMAGE TO THE ACFT FLAP AND SURROUNDING WW WHICH REQUIRED REPLACEMENT OF THE FLAP AND REPAIR OF THE WW AREA.  MAINT REPAIRED THE ACFT AND REPLACED THE TIRE.
